MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC KIT: 3-LUMEN 12 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW CVC KIT: 3-LUMEN 12 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE
Model Number IPN033929
Medical Device Problem Codes Material Separation (1562); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Medwatch report received: "during catheter insertion, the guidewire split as it was being removed.All parts of the guidewire were removed.Information sent to central service to track occurrences.From post-procedure note: the vein was cannulated with a finder needle.Immediately upon entering the vein dark, non-pulsatile blood did return.Ultrasound was used to confirm venous pressures.Subsequently the wire was fed through the needle and the needle was then removed.A small skin incision was made at the puncture site to allow the dilator to be inserted.After dilation, the catheter was then placed over the guidewire.To this point everything went well.The guidewire was attempted to be removed from the placed catheter but became stuck within the catheter.The entire catheter and guidewire were removed.The procedure was attempted again as above, and the catheter was successfully placed, and the guidewire completely removed.The catheter was sutured in place and a sterile dressing was applied over the site.".
 
Event or Problem Description
Medwatch report received: during catheter insertion, the guidewire split as it was being removed.All parts of the guidewire were removed.Information sent to central service to track occurrences.From post-procedure note: the vein was cannulated with a finder needle.Immediately upon entering the vein dark, non-pulsatile blood did return.Ultrasound was used to confirm venous pressures.Subsequently the wire was fed through the needle and the needle was then removed.A small skin incision was made at the puncture site to allow the dilator to be inserted.After dilation, the catheter was then placed over the guidewire.To this point everything went well.The guidewire was attempted to be removed from the placed catheter but became stuck within the catheter.The entire catheter and guidewire were removed.The procedure was attempted again as above, and the catheter was successfully placed, and the guidewire completely removed.The catheter was sutured in place and a sterile dressing was applied over the site.
 
Additional Manufacturer Narrative
(b)(4), complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.

Brand Name
ARROW CVC KIT: 3-LUMEN 12 FR X 20 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key15831617
Report Number9680794-2022-00726
Device Sequence Number5044324
Product Code FOZ
UDI-Device Identifier10801902005820
UDI-Public10801902005820
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K970864
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberIPN033929
Device Catalogue NumberAK-15123-F
Device Lot Number13F22D0285
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2022
Supplement Date Received by Manufacturer12/14/2022
Initial Report FDA Received Date11/20/2022
Supplement Report FDA Received Date12/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient Age45 YR
Patient SexFemale
Patient Weight101 KG
Patient RaceWhite